Stability of motion in the doubtful case of two zero roots
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a6,
author = {V. A. Pliss},
title = {Stability of motion in the doubtful case of two zero roots},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a6/}
}
V. A. Pliss. Stability of motion in the doubtful case of two zero roots. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a6/